Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Having recurring yeast infection, itching. Remedy?

ive been having a reccuring yeast infection from since the beggining of the year and have been using over the counter treatments and been to the doctor several times bt it keeps on coming back. recently i was advised to use gyno guards capsules and the wash which i bought 2 days ago but it seems like the iching is getting worse. i have not finished the course im just getting worried as to what is making the ich worse or is it how the medication works.
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Pathologist and Microbiologist 's  Response
hi there, itching could be due to many other infection besides yeast infection and one of the most common one is trichomonas vaginalis. That could be the reason why the over the counter drug is not working. You need to vist your gynecologist and get yourself examined and get treatment for the same. Also your parter needs to be treated for the infection as well even though he may not be symptomatic he may be harbouring the infecting organism causing your re- infection. Take this opportunity to get a PAP smear exam also done if you have not done it in the last 6 months. Take care.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor